# SDR DALA2018032602035

- Difficulty date: March 25, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 55,807 hours, 21,563 cycles
- System (JASC): 3840 · Air Supply (Water Pressure System)
- Part: Check Valve
- Condition: Failed
- Location: Water Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT,  A HOT PLASTIC ODOR WAS IN AFT CABIN.  MAINTENANCE FOUND THE COMPRESSOR SEIZED AND OVERHEATING.  REPLACED THE POTABLE WATER SYS TANK PRESSURE SWITCH AND COMPRESSOR CHECK VALVE IAW AMM 38-42. WATER SYSTEM OPS CHECKED NORMAL.
